# SDR R61A201308160787

- Difficulty date: August 16, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Part number: 17087021001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT GALLEY SPLIT JOINTS ON FWD SECTION, AND TRIM STRIPS HAVE CORROSION.  MX R & R SPLIT JOINTS ON FWD SECTION AND ALL TRIM STRIPS IAW SRM 51-40-00 & AMM 25-00-23, 25-0017, 25-00-10, PN 170-87021-001, FITTING, TRIM 170-59522.  ACFT REMAINS FOR HEAVY CHECK COMPLETION.
